Bibtex entry


@article{Farvan:17-004,
        author={S.S. Farahani and T.J.J. van den Boom and B. {D}e Schutter},
        title={On optimization of stochastic max-min-plus-scaling systems -- {An} approximation approach},
        journal={Automatica},
        volume={83},
        pages={20--27},
        month=sep,
        year={2017},
        doi={10.1016/j.automatica.2017.05.001}
        }



Go to the publications overview page.
Go to the page with bibtex entries of all publications.


This page is maintained by Bart De Schutter. Last update: August 24, 2017.